Forward passage of ions across lipid membranes-I. Mathematical model

V. S. Markin, P. A. Grigor'ev, L. N. Yermishkin

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

The paper considers a mathematical model of the permeability of lipid membranes in the case of direct passage of a fat-soluble ion. Analytical expressions are given for the current-voltage characteristics, impedance and also for the partition coefficient of the penetrating ion between the aqueous and lipid phases. Methods of experimental verification of the mathematical model are proposed.

Original languageEnglish (US)
Pages (from-to)1050-1059
Number of pages10
JournalBiophysics
Volume16
Issue number6
StatePublished - Dec 1 1971

ASJC Scopus subject areas

  • Biophysics

Fingerprint Dive into the research topics of 'Forward passage of ions across lipid membranes-I. Mathematical model'. Together they form a unique fingerprint.

  • Cite this

    Markin, V. S., Grigor'ev, P. A., & Yermishkin, L. N. (1971). Forward passage of ions across lipid membranes-I. Mathematical model. Biophysics, 16(6), 1050-1059.